Journal of Siberian Federal University. Mathematics & Physics / On Spectral Projection for the Complex Neumann Problem

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics: 2012, Vol. 5, Issue 4
Authors
Alsaedy, Ammar; Tarkhanov, Nikolai
Contact information
Alsaedy, Ammar : Institute of Mathematics, University of Potsdam , Am Neuen Palais, 10, Potsdam, 14469 Germany , e-mail: ; Tarkhanov, Nikolai : Institute of Mathematics, University of Potsdam , Am Neuen Palais, 10, Potsdam, 14469 Germany , e-mail:
Keywords
¯@ -Neumann problem; strongly pseudoconvex domains; spectral kernel function
Abstract

We show that the L2 -spectral kernel function of the ¯@ -Neumann problem on a non-compact strongly pseudoconvex manifold is smooth up to the boundary.

Pages
439-450
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/3105